Anti-TNF-α and hydralazine drug-induced lupus

8Citations
Citations of this article
19Readers
Mendeley users who have this article in their library.

Abstract

Drug-induced lupus is a rare drug reaction featuring the same symptoms as idiopathic lupus erythematosus. Recently, with the introduction of new medicines in clinical practice, an increase in the number of illnesstriggering implicated drugs has been reported, with special emphasis on anti-TNF-α drugs. In the up-to-date list, almost one hundred medications have been associated with the occurrence of drug-induced lupus. The authors present two case reports of the illness induced respectively by hydralazine and infl iximab, addressing the clinical and laboratorial characteristics, diagnosis, and treatment.

Cite

CITATION STYLE

APA

Quaresma, M. V., Bernardes Filho, F., de Oliveira, F. B., Pockstaller, M. P., Dias, M. F. R. G., & Azulay, D. R. (2015). Anti-TNF-α and hydralazine drug-induced lupus. Anais Brasileiros de Dermatologia, 90(3), S125–S129. https://doi.org/10.1590/abd1806-4841.20153893

Register to see more suggestions

Mendeley helps you to discover research relevant for your work.

Already have an account?

Save time finding and organizing research with Mendeley

Sign up for free